Follow
Justin Forlano
Justin Forlano
Verified email at ed.ac.uk - Homepage
Title
Cited by
Cited by
Year
Stochastic nonlinear Schrödinger equation with almost space–time white noise
J Forlano, T Oh, Y Wang
Journal of the Australian Mathematical Society 109 (1), 44-67, 2020
282020
A remark on norm inflation for nonlinear wave equations
J Forlano, M Okamoto
arXiv preprint arXiv:1909.03556, 2019
232019
On the transport of Gaussian measures under the one-dimensional fractional nonlinear Schrödinger equations
J Forlano, WJ Trenberth
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (7), 1987-2025, 2019
182019
Normal form approach to the one-dimensional cubic nonlinear Schrödinger equation in Fourier-amalgam spaces
J Forlano, T Oh
preprint, 2021
142021
Transport of Gaussian measures under the flow of one-dimensional fractional nonlinear Schrödinger equations
J Forlano, K Seong
Communications in Partial Differential Equations 47 (6), 1296-1337, 2022
112022
Quasi-invariance of Gaussian measures of negative regularity for fractional nonlinear Schr\" odinger equations
J Forlano, L Tolomeo
arXiv preprint arXiv:2205.11453, 2022
102022
Almost sure global well posedness for the BBM equation with infinite initial data
J Forlano
arXiv preprint arXiv:1901.03854, 2019
72019
On the deterministic and probabilistic Cauchy problem of nonlinear dispersive partial differential equations
JA Forlano
Heriot-Watt University, 2020
42020
On the unique ergodicity for a class of 2 dimensional stochastic wave equations
J Forlano, L Tolomeo
Transactions of the American Mathematical Society 377 (01), 345-394, 2024
32024
A remark on the well-posedness of the modified KdV equation in
J Forlano
arXiv preprint arXiv:2205.13110, 2022
32022
Intermediate long wave equation in negative Sobolev spaces
A Chapouto, J Forlano, G Li, T Oh, D Pilod
arXiv preprint arXiv:2311.08142, 2023
22023
Unconditional deep-water limit of the intermediate long wave equation in low-regularity
J Forlano, G Li, T Zhao
arXiv preprint arXiv:2403.06554, 2024
2024
Invariant measures for mKdV and KdV in infinite volume
J Forlano, R Killip, M Visan
arXiv preprint arXiv:2401.04292, 2024
2024
Invariant measures for the periodic KdV and mKdV equations using complete integrability
A Chapouto, J Forlano
arXiv preprint arXiv:2305.14565, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–14